MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX®REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX®REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted siemens healthineers regarding an erroneously elevated loci high-sensitivity troponin i (tnih) patient sample result was obtained on a dimension® exl 200 integrated chemistry system.The erroneously elevated patient result was reported to the physician and questioned.The same sample was reprocessed on another dimension® exl¿ 200 integrated chemistry system and an atellica im analyzer.The same sample was reprocessed on two (2) non-siemens analyzers.A lower result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated loci high-sensitivity troponin i (tnih) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated loci high-sensitivity troponin i (tnih) result obtained on one (1) patient sample on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (30-sept-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the available instrument data files.Quality control (qc) recovered within the customer's acceptable ranges.No reagent or instrument issues were identified.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the investigation.Initial mdr was filed on 21-sept-2024.

Brand Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX®REAGENT CARTRIDGE
Common Device Name
LOCI HIGH-SENSITIVITY TROPONIN I
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20275353
Report Number2517506-2024-00234
Device Sequence Number7212271
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FA5104(17)20250414
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberFA5104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date09/21/2024
Supplement Report FDA Received Date10/10/2024
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexMale